PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 74 | 1 | 43-50
Tytuł artykułu

Laplace integrals in partial differential equations in papers of Bogdan Ziemian

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Fundamental solutions to linear partial differential equations with constant coefficients are represented in the form of Laplace type integrals.
Rocznik
Tom
74
Numer
1
Strony
43-50
Opis fizyczny
Daty
wydano
2000
otrzymano
2000-02-20
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, P.O. Box 137, 00-950 Warszawa, Poland
Bibliografia
  • [B] B. L. J. Braaksma, Multisummability of formal power series solutions of nonlinear meromorphic differential equations, Ann. Inst. Fourier (Grenoble) 42 (1992), 517-540.
  • [Ec] J. Ecalle, Les fonctions résurgentes, Publ. Math. Univ. de Paris-Sud, 1980.
  • [Eh] L. Ehrenpreis, A fundamental principle for systems of linear differential equations with constant coefficients and some of its applications, in: Proc. Internat. Sympos. on Linear Spaces (Jerusalem, 1960), 1961, 161-174.
  • [L] J. Leray, Le calcul différentiel et intégral sur une variété analytique complexe, Bull. Soc. Math. France 87 (1959), 81-180.
  • [NZ] Nguyen Si Minh and B. Ziemian, A remark on Nilsson type integrals, in: Singularities and Differential Equations, Banach Center Publ. 33, Inst. Math., Polish Acad. Sci., Warszawa, 1996, 227-285.
  • [N] N. Nilsson, Some growth and ramification properties of certain multiple integrals, Ark. Mat. 5 (1965), 463-476.
  • [P] V. P. Palamodov, General form of solutions of linear differential operators with constant coefficients, Dokl. Akad. Nauk SSSR 143 (1962), 1278-1281 (in Russian).
  • [SZ] Z. Szmydt and B. Ziemian, The Mellin Transformation and Fuchsian Type Partial Differential Equations, Math. Appl. 56, Kluwer, 1992.
  • [Z1] B. Ziemian, Leray residue formula and asymptotics of solutions to constant coefficient PDEs, Topol. Methods Nonlinear Anal. 3 (1994), 257-293.
  • [Z2] B. Ziemian, Generalized analytic functions with applications to singular ordinary and partial differential equations, Dissertationes Math. 354 (1996).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv74z1p43bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.